MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM

ARGON MEDICAL DEVICES L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM
Model Number 18GA (3.5F) 1.20 MM X 60 CM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation and the investigation is in progress.A follow-up report will be provided once the investigation has been completed.
 
Event or Problem Description
Item #384467/lot# 1128391 was inserted on (b)(6) 2020.On the 53rd day of dwell the hub experienced a little crack then split down the middle.Picc removed.New picc placed for completion of prescribed therapy.
 
Event or Problem Description
Follow up.
 
Additional Manufacturer Narrative
H3 other text : placeholder.

Brand Name
L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM
Common Device Name
L-CATH PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10656178
Report Number1625425-2020-00603
Device Sequence Number3174670
Product Code FOZ
UDI-Device Identifier00886333209866
UDI-Public00886333209866
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18GA (3.5F) 1.20 MM X 60 CM
Device Catalogue Number384467
Device Lot Number1128391
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/05/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;